# SDR AMTA200600551

- Difficulty date: September 8, 2006
- Submitted: September 18, 2006
- Operation: Air carrier
- Aircraft: N561TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 33526
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 9640452012
- Part serial: XK516D01418
- Condition: Unserviceable
- Location: Lt Hf System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

LEFT HF RADIO INOPERATIVE.  REMOVED AND REPLACED LEFT HF RT IAW AMM.  (K)
